# SDR AWXA0002241

- Difficulty date: August 1, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 651630007
- Part serial: NSN
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Crack RBL 15, WL 221, BS 178 Blkhd web Fwd side beneath strapC: Cutout damaged area & installed doubler IAW B737-300 SRM 53-10-08 pg 291
